Applications de la méthode de Lavine au problème à trois corps
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 3, pp. 219-262.
@article{AIHPA_1977__26_3_219_0,
     author = {Mourre, Eric},
     title = {Applications de la m\'ethode de {Lavine} au probl\`eme \`a trois corps},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {219--262},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {3},
     year = {1977},
     zbl = {0364.47005},
     mrnumber = {441155},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1977__26_3_219_0/}
}
TY  - JOUR
AU  - Mourre, Eric
TI  - Applications de la méthode de Lavine au problème à trois corps
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1977
DA  - 1977///
SP  - 219
EP  - 262
VL  - 26
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1977__26_3_219_0/
UR  - https://zbmath.org/?q=an%3A0364.47005
UR  - https://www.ams.org/mathscinet-getitem?mr=441155
LA  - fr
ID  - AIHPA_1977__26_3_219_0
ER  - 
%0 Journal Article
%A Mourre, Eric
%T Applications de la méthode de Lavine au problème à trois corps
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1977
%P 219-262
%V 26
%N 3
%I Gauthier-Villars
%G fr
%F AIHPA_1977__26_3_219_0
Mourre, Eric. Applications de la méthode de Lavine au problème à trois corps. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 3, pp. 219-262. http://www.numdam.org/item/AIHPA_1977__26_3_219_0/

[1] J. Ginibre et M. Moulin, Hilbert Space Approach to Quantum Mechanical Three Body Problem. Ann. Inst. Henri Poincaré, vol. XXI, n° 2, 1974. | EuDML | Numdam | Zbl

[2] L. Thomas, Asymptotic Completeness in Two and Three Particle Quantum Mechanical Scattering. Ann. Phys., t. 90, 1975, p. 127-165. | MR

[3] L.D. Faddeev, Mathematical Aspects of the Three Body Problem in the Quantum Scattering Theory. Israel Program for Scientific Translation, Jerusalem, 1965. | MR | Zbl

[4] T. Kato, a) Wave Operators and Similarly for Some Non-Self-Adjoint Operators. Math. Ann., t. 162, 1966. b) Growth Properties of Solutions of the Reduced Wave Equation with Variable Coefficient. Comm. Pure Appl. Math., t. 12, 1959. | EuDML | MR | Zbl

[5] S. Agmon, a) Jour. Anal. Math., t. 23, 1970. b) International Congress of Mathematicians, Nice, 1970.

[6] B. Simon, Quantum Mechanics for Hamiltonians Defined as Quadratic Forms Princeton Univ. Press, Princeton, 1971. | MR | Zbl

[7] R. Lavine, Absolute Continuity of Positive Spectrum for Schrödinger Operators with Long Range Potentials. J. Functional Analysis, t. 12, 1973. | MR | Zbl

[8] M. Reed and B. Simon, Methods of Modern Mathematical Physics. Academic Press, New York, vol. III, in preparation. | MR | Zbl

[9] Dunford-Schwartz, Linear Operators, Part I.

[10] T. Kato, Perturbation Theory for Linear Operators. | Zbl

[11] R. Lavine, Commutators and Scattering Theory II. A Class of One-Body Problems. Indiana Univ. Math. J., t. 21, 1972, p. 643-655. | MR | Zbl

[12] B. Simon, On Positive Eigenvalues of One-Body Schrödinger Operators, Communications on Pure and Applied Mathematics, vol. XXII, 1967. | Zbl

[13] On the algebraic theory of scattering. J. F. A., t. 15, 1974, p. 364-377. | Zbl

[14] Scattering theory with singular potential. I the two body problem. Ann. Inst. Henri Poincaré, t. 21, 1974, p. 185-215. | Numdam | MR